Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Cure for red and inflamed scrotum?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Is there a doctor any where that knows a cure for red sack symdrome
Posted Thu, 26 Apr 2012 in Testicle Problems
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Chronically red and inflamed scrotum is a recurrent skin condition and finding out the exact cause helps in the treatment.
I would suggest that you consult a dermatologist to rule out a possible sexually transmitted disease, fungal infection, cysts, dermatitis, etc.

I would suggest the following:
•     Avoid accumulation of sweat in that area.
•     Change underwear daily.
•     Shower regularly.
•     Wear loose cotton clothes.
•     Avoid sun exposure to that area.
•     Eat plenty of fresh fruits and XXXXXXX leafy vegetables.
•     Drink plenty of water.
•     Keep the area clean and dry.
•     Avoid using any irritant substance like soap, shampoo etc.
There is no permanent cure. Prevention is the best treatment.
Topical hydrocortisone ointment helps in bringing the relief in most of the cases. I would suggest that you consult your good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor